# SDR SWAA2015012836166

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 41,416 hours, 23,896 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA217095C
- Condition: Popped
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED, FUEL CROSS FEED CB POPPED P6-3B7, EN ROUTE AT FL 360.  R & R FUEL CROSS FEED VLV ACTUATOR IAW MM.
